Previous |  Up |  Next


ordinary differential equations; functional-differential equations; transformations
For linear differential and functional-differential equations of the $n$-th order criteria of equivalence with respect to the pointwise transformation are derived.
[n1] Borůvka, O.: Linear Differential Transformations of the Second Order. The English Univ. Press, London, 1971. MR 0463539
[n2] Čermák, J.: Continuous transformations of differential equations with delays. Georgian Math. J. 2 (1995), 1–8. DOI 10.1007/BF02257729 | MR 1310496
[n3] Neuman, F.: On transformations of differential equations and systems with deviating argument. Czechoslovak Math. J. 31(106) (1981), 87–90. MR 0604115 | Zbl 0463.34051
[n4] Neuman, F.: Simultaneous solutions of a system of Abel equations and differential equations with several delays. Czechoslovak Math. J. 32(107) (1982), 488–494. MR 0669790
[n5] Neuman, F.: Transformations and canonical forms of functional-differential equations. Proc. Roy. Soc. Edinburgh 115 A (1990), 349–357. MR 1069527
[n6] Neuman, F.: Global Properties of Linear Ordinary Differential Equations. Mathematics and Its Applications (East European Series) 52, Kluwer Acad. Publ., Dordrecht-Boston-London, 1991. MR 1192133 | Zbl 0784.34009
[n7] Neuman, F.: On equivalence of linear functional-differential equations. Results Math. 26 (1994), 354–359. DOI 10.1007/BF03323059 | MR 1300618 | Zbl 0829.34054
[n8] Tryhuk, V.: The most general transformation of homogeneous linear differential retarded equations of the $n$-th order. Math. Slovaca 33 (1983), 15–21. MR 0689272
[n9] Wilczynski, E.J.: Projective differential geometry of curves and ruled spaces. Teubner, Leipzig, .
Partner of
EuDML logo